Winter Weather, Salem
- When
- February 15, 5:00 PM EST to 11:00 PM EST
- Where
- Salem forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.577, -75.358 (the zone’s center; the record gives no point)
A double shot of wintry precipitation affected New Jersey mainly during the evening of the 15th and again during the daytime hours of the 16th. Total snowfall from both events averaged one to three inches, except it ranged from three to seven inches in Sussex and Morris Counties.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A double shot of wintry precipitation affected New Jersey mainly during the evening of the 15th and again during the daytime hours of the 16th. Total snowfall from both events averaged one to three inches, except it ranged from three to seven inches in Sussex and Morris Counties. The first shot of precipitation started as snow in the evening of the 15th. Precipitation fell mainly as rain in southeast New Jersey. The snow changed over to freezing rain in southwest New Jersey just before it ended. The heaviest snowfall with the first band affected the Raritan Basin. Precipitation ended during the early morning of the 16th except in parts of Morris County where lighter snow persisted. Snow overspread the entire state again during the morning of the 16th and ended late that afternoon. The second shot of snow lasted for about six hours. Untreated roadways were slippery, especially during the first precipitation shot as it fell at night and also in northwest New Jersey because of the heavier snowfall.
Snowfall included 6.5 inches in Vernon Valley (Sussex County), 5.0 inches in Butler (Morris County), 4.5 inches in Marcella (Morris County), 4.0 inches in Wantage (Sussex County), 3.5 inches in Lafayette (Sussex County), 3.2 inches in Ewing (Mercer County), 2.5 inches in New Brunswick (Middlesex County), 2.3 inches in Branchburg (Somerset County), 2.0 inches in Malaga (Gloucester County) and Tewksbury (Hunterdon County), 1.5 inches in Mount Holly (Burlington County), 1.4 inches in Hammonton (Atlantic County) and Cream Ridge (Monmouth County), 1.2 inches in Beachwood (Ocean County) and 1.0 inch in Vineland (Cumberland County) and Philipsburg (Warren County).
The double shot of wintry precipitation was caused by a low pressure system and its upper level support. The low pressure system moved from the Ohio Valley on the morning of the 15th northeast into western Pennsylvania during the early evening of the 15th. A new low pressure system formed on the triple point of its occluded, warm and cold fronts in Virginia early that evening. This low pressure system moved northeast and was off the New Jersey coast shortly after Midnight EST on the 16th ending the first shot of precipitation for most. The second shot of precipitation occurred as an upper level low moved across the southern part of the state during the daytime hours on the 16th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 15, 3:30 PM EST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST MON FEB 15 2010
.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL MID ATLANTIC STATES THIS EVENING WILL
MOVE NORTHEASTWARD AND THROUGH OUR AREA OVERNIGHT AND EARLY TUESDAY.
THE LOW WILL MOVE JUST EAST OF OUR REGION LATER TUESDAY AND FURTHER
AWAY TUESDAY NIGHT. OUR AREA WILL BE BETWEEN THAT LOW WELL TO OUR
EAST AND HIGH PRESSURE TO OUR WEST FOR THE LATTER HALF OF THE WEEK
AND INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE WINTER WEATHER ADVISORY THAT WAS INHERITED HAS BEEN LEFT INTACT
AND WILL CONTINUE FROM THIS EVENING THROUGH TUESDAY AFTERNOON.
A LESS-THAN-STOUT SYSTEM FROM THE SOUTHWEST IS ABOUT TO AFFECT OUR
AREA DURING THE NEXT 24 HOURS. WATER VAPOR IMAGERY SHOWED THAT THE
SYSTEM WAS TAKING ON THAT CLASSIC BAROCLINIC LEAF PATTERN...AND THE
DRY SLOT AND COMMA HEAD WILL BE AFFECTING OUR AREA TONIGHT AND INTO
TUESDAY. AT THE SURFACE...THE SECONDARY LOW...SUCH AS IT IS...WAS
TAKING OVER FROM THE PRIMARY LOW JUST ABOUT ON SCHEDULE.
PRECIPITATION HAD BROKEN OUT IN NORTHERN VIRGINIA...WESTERN
MARYLAND...AND THE WASHINGTON METRO AREA AT MID AFTERNOON...AND
WAS HEADING THIS WAY AT MID MONDAY AFTERNOON. THE SOUTHERN THIRD
OR EVEN THE SOUTHERN HALF OF THE AREA IS LIKELY TO SEE
PRECIPITATION DURING THE EVENING RUSH HOUR. HOWEVER, MODEL
GUIDANCE...ESPECIALLY THE NAM...IS EVEN MORE EMPHATIC IN BRINGING
IN WARMER AIR AS WELL AS A DRY SLOT TO DIRTY UP THE DETAILS. HPC
WWD SNOW GUIDANCE WAS A LITTLE LESS THAN THE PREVIOUS
FORECAST...AND WE LIKED THEIR FINAL RESULT AS IT GENERALLY MATCHED
OUR THINKING... WHICH WAS A BIT LESS ON THE SOUTHERN END DUE TO
MIXING WITH RAIN. WARMER AIR OVER OUR SOUTHERN ZONES MAY ACTUALLY
MAKE IT UP TO NEAR WILMINGTON DELAWARE AND PHILADELPHIA LATE THIS
EVENING...AND PERHAPS UP TOWARD MONMOUTH COUNTY NEW JERSEY. GFS
GUIDANCE IS NOT QUITE AS WARM...BUT THE NAM WAS SUPERIOR LAST WEEK
WITH LOW LEVEL THERMAL PROFILES AS WE KNOW. SO...SNOW AMOUNTS
TONIGHT WERE SHADED DOWNWARD ON THE SOUTHERN TIP...AND JUST SOUTH
OF...OUR ADVISORY AREA TO AROUND 1 INCH OR SLIGHTLY LESS. FOR THE
FAR SOUTHERN ZONES LESS THAN AN INCH OF SNOW DOWN TO NOTHING AT
THE COAST WAS FORECAST. FURTHER NORTH 2 OR 3 INCHES...AND AROUND 4
INCHES FAR NORTH...WAS FORECAST. LIQUID AMOUNTS WERE EXPECTED IN
THE 0.20 INCH TO 0.40 INCH RANGE.
THE DRY SLOT COMES INTO PROMINENCE LATER THIS EVENING AND INTO THE
OVERNIGHT...SO PROBABILITIES WERE SHADED DOWN TO CHANCE OR LOW
CHANCE EXCEPT THE FAR NORTH, SO PRECIPITATION MAY DIMINISH OR EVEN
QUIT FOR A TIME AT MANY AREAS.
AS THE SUN SETS AND PRECIPITATION BEGINS, TEMPERATURES SHOULD DROP
OFF FAIRLY QUICKLY THIS EVENING. WHERE RAIN IS EXPECTED...IT WAS
FELT THAT TEMPERATURES WILL STILL BE ABOVE FREEZING EARLY TONIGHT.
THEN...WHEN TEMPERATURES DROP BELOW FREEZING THE CHANCE OF
PRECIPITATION WILL DROP PRECIPITOUSLY AND THE PRECIPITATION TYPE
WILL BE SHIFTING OVER TO FROZEN. SO...FREEZING RAIN WAS NOT
CONSIDERED TO BE MUCH OF A FACTOR...BUT LATER FORECASTERS MAY NEED
TO ACT SWIFTLY IF FREEZING RAIN STARTS TO BE REPORTED.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
AS THE DRY SLOT MOVES PAST...OUR NORTHERN OR NORTHWESTERN AREAS LOOK
TO BE AFFECTED BY THE ACTUAL COMMA HEAD FEATURE OF THE UPPER LOW
MORE SO THAN SOUTHERN AREAS TUESDAY. ELEVATED LOW AND MID LEVEL
RELATIVE HUMIDITY AND DECENT VERTICAL MOTION WILL RESULT IN FAIRLY
HIGH SNOW CHANCES FOR TUESDAY...ESPECIALLY NORTH. PROBABILITIES WERE
SHADED DOWN FOR THE SOUTHERN ZONES...BUT WRAP AROUND EFFECTS WILL
LIKELY KEEP AT LEAST THE NORTHERN HALF OF OUR AREA IN SOME SNOW...
ESPECIALLY LATER IN THE MORNING AND INTO THE AFTERNOON IF OMEGA
FIELDS ARE REASONABLE. WITH MODEST PRECIPITATION AMOUNTS ADDITIONAL
SNOW SHOULD NOT BE TOO SIGNIFICANT...PERHAPS ANOTHER INCH OR TWO...
OR THREE AT THE MOST NORTH. COLD AIR WRAPPING BEHIND THE LOW SHOULD
KEEP PRECIPITATION TYPES IN THE FROZEN REALM.
FOR TUESDAY NIGHT...WEDNESDAY...AND ON INTO THURSDAY, WE WILL REMAIN
UNDER THE CYCLONIC FLOW OF THE SLOWLY DEPARTING SYSTEM, WITH A
WESTERLY WIND AND PERHAPS SOME SNOW FLURRIES, ESPECIALLY IN OUR
NORTHERN AND CENTRAL COUNTIES. SEASONABLY COLD WEATHER WILL ENSUE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
5-WAVE MODEL GUIDANCE SHOWS THE MASSIVE POLAR VORTEX OVER THE HUDSON
BAY AREA STILL RATHER COMPLACENT THROUGH THE FIRST HALF OF THE
EXTENDED PERIOD. GUIDANCE THEN ATTEMPTS TO RETROGRADE THE LOW
ALLOWING ITS LONGWAVE TROUGH TO MOVES WESTWARD AS WELL. WITH THE
VORTEX SINKING SOME AS IT RETROGRADES, THE 250MB JET MOVES FURTHER
SOUTH AND OUR FLOW BECOMES MORE ZONAL.
OUR WEATHER STARTS OUT DRY FOR THE WEEKEND AS THE MID-WEEK CLIPPER
CONTINUES TO MOVE TO THE NORTHEAST ALLOWING A COLD, MOISTURE STARVED
NORTHWEST FLOW TO TAKE PLACE. THE ONLY REGION THAT MAY SEE
PRECIPITATION WOULD BE THE FAR NORTHWESTERN ZONES, WHERE OROGRAPHIC
LIFTING TAKES PLACE, IN THE FORM OF SNOW SHOWERS ON FRIDAY AND
SATURDAY.
HIGH PRESSURE TRIES TO SNEAK IN FOR A BRIEF RESPITE ACROSS MOST OF
THE CWA, AGAIN WITH THE MOUNTAINS EXPERIENCING OROGRAPHIC LIFTING
SNOW SHOWERS. MODEL GUIDANCE INDICATES A MID-WEST LOW PRESSURE
SYSTEM SKIRTING ALONG THE GULF OF MEXICO ON SUNDAY COULD MOVE
THROUGH OUR REGION LATE SUNDAY AND INTO MONDAY. THE TIMING OF THIS
SYSTEM IS SOMEWHAT SUSPECT AT THE MOMENT AS THE GFS IS FASTER WITH
ITS PROGRESSION COMPARED TO THE ECMWF. THE EURO SKIRTS THE LOW
OFFSHORE TO OUR IMMEDIATE SOUTH WHILE THE GFS KEEPS THE LOW FURTHER
SOUTH AND MOVES IT OFFSHORE SLOWER, BUT OUT OF OUR REACH. IT SEEMS
AS THOUGH THE GFS MAY BE AN OUTLIER WHEN IT COMES TO THIS SOLUTION,
SO HAVE DECIDED TO USE THE EURO FOR THE POPS AND WEATHER FORECAST
DURING THE EXTENDED.
WITH THIS BEING SAID, PRECIPITATION SHOULD BEGIN EARLY SUNDAY
MORNING WITHIN A WEAK AREA OF ISENTROPIC LIFT AHEAD OF THE LOW
ITSELF. WITH TEMPERATURES BELOW FREEZING PRECIPITATION WILL BEGIN AS
A LIGHT SNOWFALL AND THEN GRADUALLY MIX WITH RAIN AS WE WARM DURING
THE DAY. THERE MAY BE A TIME ON MONDAY WHEN THE PRECIPITATION SHUTS
OFF WITH AFTER THE MID-LEVEL TROUGH MOVES THROUGH BUT THEN ANOTHER
MID-LEVEL DISTURBANCE TRIES TO MOVE THROUGH MONDAY AFTERNOON.
PRECIPITATION SHOULD BE OVER WITH BY MONDAY NIGHT AS HIGH PRESSURE
ENTERS THE REGION ONCE MORE FROM THE WEST.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE LAST OF THE VFR CONDITIONS WILL BE ACROSS THE TERMINALS LATE
THIS AFTERNOON BEFORE CLOUDS AND PRECIPITATION MOVE IN THIS EVENING.
CONDITIONS SHOULD DETERIORATE TO IFR BY MID-EVENING AND REMAIN LOW
OVERNIGHT. PRECIPITATION TYPE WILL BE MAINLY RAIN ALONG THE SHORE
AND AT KMIV...WHILE MAINLY SNOW AT KABE...KRDG AND KTTN. ACROSS THE
DELAWARE VALLEY...PRECIPITATION WILL PROBABLY BEGIN AS SNOW AND THEN
MIX WITH SOME RAIN (ESPECIALLY ACY KILG AND KPHL). MUCH OF THE STEADY
PRECIPITATION...WHICH SHOULD BE LIGHT FOR THE MOST PART...WILL OCCUR
BETWEEN 23Z AND 05Z. THERE MAY BE SOME LINGERING -SN ACROSS THE
NORTH LATE TONIGHT AND INTO TUE MORNING AS SOME WRAP-AROUND MOISTURE
AND LIFT CONTINUES ACROSS THOSE AREAS. IMPROVING CIGS/VSBYS TOWARD
TUE DAWN IN MANY AREAS.
OUTLOOK...
GENERALLY VFR CONDITIONS WILL PREVAIL FROM TUE AFTERNOON INTO THE
MIDDLE OF THE WEEK AS HIGH PRESSURE REMAINS TO THE WEST. OCCASIONAL
SNOW SHOWERS MAY OCCUR ACROSS KRDG OR KABE...BUT THEY WILL BE
DIFFICULT TO TIME PRESENTLY.
&&
.MARINE...
WINDS AND SEAS ON THE WATERS FAIRLY TRANQUIL THIS AFTERNOON. THAT
WILL CHANGE OVERNIGHT AS LOW PRESSURE CROSSES THE WATERS. WINDS WILL
BECOME SERLY TONIGHT AHEAD OF THE LOW AND THEN SWITCH AROUND TO SW
OR W TOMORROW MORNING AS THE LOW MOVES TO THE EAST. WIND SPEEDS WILL
STEADILY INCR THROUGH THE PERIOD. THE SMALL CRAFT FLAG WILL FLY FOR
THE WATERS BEGINNING AROUND DAYBREAK TUE AND CONTINUE INTO WED. THE
AREAL EXTENT OF ANY POSSIBLE GALES LOOKS LESS THAN YESTERDAY...AND
ONLY EXISTS IN THE LATE 2ND PERIOD AND EARLY 3RD PERIODS. I WILL
JUST MENTION A FEW GUSTS AROUND 35 KTS FOR NOW AND DROP THE GALE
WATCH. THE TRENDS MAY MAKE JUST A STRONG SCA WORK OUT FOR THE
WATERS.
THE DEEP LOW WILL REMAIN ACROSS ERN CANADA AND THE WRN NORTH
ATLANTIC FOR SEVERAL DAYS WHILE HIGH PRESSURE REMAINS TO THE WEST.
SEVERAL DAYS OF SCA CONDITIONS EXPECTED MID INTO LATE WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST
TUESDAY FOR PAZ054-055-060>062-067>069.
NJ...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST
TUESDAY FOR NJZ001-007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 PM EST WEDNESDAY
FOR ANZ430-431-450>455.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM...HEAVENER
AVIATION...O'HARA
MARINE...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST MON FEB 15 2010 NJZ001-PAZ054-055-162030- SUSSEX-CARBON-MONROE- 330 PM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SNOW DEVELOPING THIS EVENING MAY ACCUMULATE AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ADDITIONAL SNOW COULD TOTAL 4 TO 6 INCHES BY TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ013-014-016>019-PAZ070-071-162030- NEW CASTLE-CECIL-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 330 PM EST MON FEB 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW DEVELOPING THIS EVENING MAY ACCUMULATE AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ020>027-162030- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 330 PM EST MON FEB 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SNOW WILL MIX WITH RAIN AND MAY LEAVE SLUSHY ACCUMULATIONS LESS THAN AN INCH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-162030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST MON FEB 15 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-015-PAZ060>062-067>069-162030- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 330 PM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SNOW DEVELOPING THIS EVENING COULD ACCUMULATE AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ADDITIONAL SNOW COULD TOTAL 2 TO 5 INCHES BY TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
27 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 213926, 213927, 213928, 213929, 213930, 213931, 213935, 213936, 213932, 213933, 213934, 213937, 213942, 213943, 213944, 213945, 213946, 213947, 213940, 213948, 213949, 213953, 213954, 213938, 213950, 213951, 213952.